# SDR ERAA097500

- Difficulty date: June 17, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,530 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND G SWITCH INOPERABLE.  FOUND G SWITCH INOP.  SENT UNIT TO ARTEX FOR REPAIR.
